RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 193, Number 12  


Continuity in $\Lambda$-variation of functions of several variables and convergence of multiple Fourier series
A. N. Bakhvalov
3
Effective approach to least deviation problems
A. B. Bogatyrev
21
Positive-definite splines of special form
V. P. Zastavnyi, R. M. Trigub
41
Asymptotics of solutions of the stationary Navier–Stokes system of equations in a domain of layer type
K. Pileckas
69
Approximation properties of the poles of diagonal Padé approximants for certain generalizations of Markov functions
S. P. Suetin
105
Coxeter decompositions of hyperbolic simplexes
A. A. Felikson
134
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019